# SDR SCNA99045

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Row 18def
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE FLOOR EMERGENCY LIGHTING WAS FOUND TO BE INOPERATIVE AT SEAT ROW 18DEF.  RELAMPED THE EMERGENCY FLOOR TRACK LIGHTING AT SEAT ROW 18DEF.  LIGHT OPERATIONALLY CHECKS GOOD.
